# SDR UIEA2021040700849

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 368530095379207
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SEAL DEPRESSOR DAMAGE LOWER FWD INSP PER SRM 53-00-15-1A-1 WITHIN LIMITS .( REMOVED DAMAGED SEAL DEPRESSOR LOCATED, DRILLED DEBURRED AND INSTALLED NEW SEAL DEPRESSOR AT MAIN CARGO DOOR CUT OUT FWD LOWER PER B767-300 DRM 51-40-02-0G-0. )
